Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Convergence of linear and nonlinear Padé approximants from series of orthogonal polynomials
HTML articles powered by AMS MathViewer

by D. S. Lubinsky and A. Sidi PDF
Trans. Amer. Math. Soc. 278 (1983), 333-345 Request permission

Abstract:

Analogues of the Nuttall-Pommerenke theorem and Wallin-type theorems for classical Padé approximants, are proved for linear and nonlinear Padé approximants formed from series of orthogonal polynomials, corresponding to a distribution $d\alpha (x)$ with at most finitely many sign changes.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A21, 30E10
  • Retrieve articles in all journals with MSC: 41A21, 30E10
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 278 (1983), 333-345
  • MSC: Primary 41A21; Secondary 30E10
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0697078-1
  • MathSciNet review: 697078